Results 1 to 3 of 3

Thread: PCOS hair loss

Threaded View

  1. #1
    Junior Member
    Join Date
    Dec 2008

    Default PCOS hair loss


    a year ago I found out I had PCOS (because of increased body hair growth and scalp hair loss).

    My doctor put me on Diane 35 (I'm from Europe), Minoxidil 2% and Dexamethasone 0,25 mg every evening for 3 months (DHEA-s was slightly elevated).

    After 3 months my T and DHEA-s became really low, so I discontinued the dex.

    The thing is that one month into starting the above mentioned treatment my hair began thinning faster than ever. I did have a slightly elevated shed during that time and I started losing a lot of short strands.

    My question is - is it possible that dexamethasone have caused more harm than good as regards my hair? Why would my hair thin out quicker while on it?

    Thank you in advance,


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts


hair transplant surgeons

» The Bald Truth

» Recent Threads

Am i going bald? Only 18
Yesterday 04:31 PM
Last Post By valiattims
Today 08:41 AM
I think I've hacked it
Today 01:37 AM
by FGF11
Last Post By TJT
Today 08:23 AM
Natural remedies
07-17-2015 07:21 AM
by Brock
Last Post By arashicage
Today 07:43 AM
Hey guys! Would appreciate some advice (PICS included)
11-25-2015 04:41 AM
by hh222
Last Post By Hairmore
Today 06:20 AM
Sudden change in hairline
Today 05:43 AM
by Horsey
Last Post By Horsey
Today 05:43 AM